About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 737481, 12 pages
http://dx.doi.org/10.1155/2013/737481
Research Article

The Use of Sumudu Transform for Solving Certain Nonlinear Fractional Heat-Like Equations

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, 9300 Bloemfontein, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 4 March 2013; Accepted 16 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Adem Kılıçman, “The Use of Sumudu Transform for Solving Certain Nonlinear Fractional Heat-Like Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 737481, 12 pages, 2013. doi:10.1155/2013/737481